I've been on NR on an off for 8yrs.But recently started having chest pain an feeling weak an like I'm going to faint.Ive been to doctor lots of time an they can't find anything wrong . I'm wondering if it could be side effects.
I would say to get off the ring. I had chest pain and faint feelings as well, it was hard to catch my breath and felt like at any moment i would pass out... i ended up having very tiny gullstones produced from birth control hormones... I am no longer on birth control cause of the side effects and long term damage it does to you. It's not worth it. (I still get chest pains without being on it cause gullstones are still there... They have to be surgely removed... )
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2009 • 1 answer
Posted 24 Oct 2011 • 1 answer
Posted 20 Aug 2015 • 1 answer
Posted 10 Nov 2015 • 1 answer
I've been on the Nuvaring for 4 years. I usually use it for 3 weeks, then immediately put a new one?
Posted 10 Mar 2016 • 0 answers